• Content count

  • Joined

  • Last visited

Community Reputation

0 Neutral

About HoodedStranger90

  • Rank
    New Member

HoodedStranger90's Activity

  1. HoodedStranger90 added a post in a topic Bad Reaction From Apple Cider Vinegar?   

    I do. 2 different kinds actually: A regular(?) one and an "intensive healing formula" one. Which would be better?

    Also since you brought up hydrocortisone, I read several websites advising AGAINST the use of hydrocortisone on the face due to its potential to thin out the skin? Although I have been applying it to a swollen pimple hoping it will help with that.
    • 0
  2. HoodedStranger90 added a post in a topic Bad Reaction From Apple Cider Vinegar?   

    Thank you for the quick reply. I don't have Aquaphor. I think the only thing I have is polysporin...would that be ok?
    • 0
  3. HoodedStranger90 added a topic in Scar / red mark treatments   

    Bad Reaction From Apple Cider Vinegar?
    last night before I went to bed I put some ACV on two hyperpigmented spots. I did not dilute the ACV, and I know that was unwise. I got up and looked in the mirror about a hour later and noticed the spots looked MORE red whereas before they were more pink. This disturbed me so I rinsed with water to get the ACV off. The spots looked fine in the morning, but just now I was looking closely and noticed the texture of the skin (even the normal skin immediately surrounding the pink spots) where the ACV was looks kind of glossy? Almost like it was burned. It's not super noticeable unless you're looking up close though. Has anyone else experienced this? It will go away right?
    • 6 replies
  4. HoodedStranger90 added a post in a topic Zinc Making Me Nauseous   

    I think I figured out that it is zinc gluconate by looking at the ingredients. The caplets are also 50mg. Is that too much? Should I start cutting them in half?

    I will start taking the zinc at a different time of day and also with a meal. Thanks for the replies everybody.
    • 0
  5. HoodedStranger90 added a topic in Diet & holistic health   

    Zinc Making Me Nauseous
    About a year ago, I bought some zinc supplements to take hoping it would reduce my acne and hyperpigmentation, since I'd always heard zinc was good for your skin. I was taking an antibiotic (bactrim -- it worked very well) at the same time. I always noticed after I took the pills, I would get a temporary nauseous feeling, or a feeling in my neck like I might have to throw up. I figured it was a side effect of the bactrim, and since it was tolerable and only lasted a few minutes, I ignored it.

    Well I recently got some bad pimples/cysts that left some pretty nasty red marks, so I started taking the zinc again hoping it will help my face. I noticed the nauseous feeling came back and realized it had been the zinc all along and not the antibiotic. I went online and found out this a pretty common side effect of zinc

    My question is, is this a sign.that I should stop taking it/it is doing more harm than good? Again, the feeling only lasts a few minutes at most and is mild enough to tolerate. I'm willing to keep tolerating it as long as it will help my acne/scars.

    By the way, I am now taking Azithromyacin (Zithromax?). I started taking it just over a month ago...it hasn't been very effective since I am still getting pimples/cysts. But the derm told me my acne could get worse before it gets better because it brings everything to the surface. I'm also using aczone in the morning and tazorac before I go to bed.

    If anyone was wondering, the derm pulled me off of bactrim after 8 months because it was making my white blood cell count low. It was a shame because my face was looking really clear (except for the red marks still lingering) by the time I got off it. Of course, within two weeks of going off it, my acne started coming back.
    • 6 replies